# SDR 95ZZZX2472

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133AL
- Make and model: Bell 206L-3
- Aircraft serial: 51133
- Engine: Allsn 250C30P
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25400012V
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART WAS ZERO TSO, COULD NOT ADJUST START ADJUSTMENT FOR A COOL ENOUGH START EVEN AT LOWEST SETTINGS.
